# SDR N6WA2015022003

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 28,852 hours, 21,323 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR PULL HANDLE BROKE OFF.  DEFERRED SERVICE DOOR CREW ASSIST HANDLE IAW NEF 25-999-1 CAT 1.
